... I just wanted to let you know that I have been taking the Propronol for years due to another condition (MVP) that I have -and it is hard to adjust to taking the drug -but after you do -I could not do without it . But everybody is different. Thanks (7 replies)
... Hi Anne, sorry haven't replied, have had a bad few days, have decided to ring hospital tomorrow and come off the propranolol. will ask to go back on pizotifen. they said pizotifen wasn't working but i've persevered for 6 weeks on propranolol and feel i have taken a step backwards. Am having daily heavy heads/headaches which is making the dizziness worse and all the other... (7 replies)
... I kind of haven't rung them....want to wait until I can justify stopping by saying 'I came off them, but I tried acupuncture/homoeopathy/strapping a dead wombat to my head and it worked', so they don't just try and get me on something else that will make me feel fifty times worse. Basically, I'm a wuss and I'm scared LL will shout at me ;) . I'll call once I finish the VRT,... (7 replies)
... Anne, I take it then you're not on any meds at all, what did the hospital say?
mick (7 replies)
... I took it for a month initially, then came off for a week and tried starting again at a lower dose, but that was nearly as bad so I stopped it after about ten days. Am now considering acupuncture, as I really don't want to knock myself out with any more medication - it all seems to make me worse and I really need to be able to function at the moment. (7 replies)
... hello Anne, how are you?
I came off the pizotifen on the advice of the national, was getting heavy heads & the odd headache but nowhere near as bad as the ones I've had since going on propranolol. Like you my symptoms are worse, have had some good days but many more bad ones. Will ring the national next week and ask to go back on the pizotifen or try another drug.
Mick... (7 replies)
... Hey stranger! How're you?
I had a constant, terrible headache on propanolol, plus much worse dizziness, full room spins, horrible sleep disturbance and nightmares so vivid that I felt as if I was awake but hallucinating. Needless to say, I came off it pretty blooming fast. Tried again with half the dose - same problems. I'm now trying natural preventative techniques,... (7 replies)
... Haven't posted for some time although have been reading the posts. Am now on propranolol (taking it for 1 month) have had 5 really bad headaches, has anyone else had this problem or any others? think I was better off on Pizotifen
MIck (7 replies)